Postinor 2 is a popular emergency contraceptive that many young women use but most people are not aware of the side effects of Postinor 2 until they start experiencing them. The best thing to do before using any drug, apart from consulting your doctor, is to get enough information about it and know if it’s right for you.
Postinor 2, also called the morning after pill, is meant to be used once in a while. That’s why it’s an “emergency” contraceptive. However, a lot of people use it too often and then have even worse side effects that they should normally have.
Here are the side effects of Postinor 2 you should know:
- Delayed or early periods
- Disruption of menstrual cycle
- Nausea and vomiting.
- Stomach pain and diarrhoea
- Dizziness and headache
- Increased vaginal bleeding.
- Skin reactions
Over-using Postinor 2 can cause your period to be delayed for up to 3 months, so get the right information before using it.
Before you go, here is the right way to use Postinor 2 after unprotected sex.